Alert archive / Alabama / Flash Flood Warnings in 2023
Flash Flood Warning 27, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 19, 2023, 2:43 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 5 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2023, 2:43 PM CDT (19:43 UTC)
- Expired
- Jun 19, 2023, 7:45 PM CDT
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baldwin County, AL, Mobile County, AL
The radar
The Mobile radar (KMOB), 58 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:50 PM CDT | RAIN 2.56 | Gasque, AL | Mesonet station BONA1 Bonsecour recorded over last 6 hours. |
| Jun 19, 3:50 PM CDT | RAIN 2.56 | Gasque, AL | Mesonet station BONA1 Bonsecour recorded over last 6 hours. |
| Jun 19, 3:50 PM CDT | RAIN 2.56 | Gasque, AL | Mesonet station BONA1 Bonsecour recorded over last 6 hours. |
| Jun 19, 4:15 PM CDT | RAIN 2.37 | 1 Ene Gulf Shores, AL | Mesonet station GW2193 GULF SHORES recorded over last 6 hours. |
| Jun 19, 4:15 PM CDT | RAIN 2.37 | 1 Ene Gulf Shores, AL | Mesonet station GW2193 GULF SHORES recorded over last 6 hours. |
| Jun 19, 4:15 PM CDT | RAIN 2.37 | 1 Ene Gulf Shores, AL | Mesonet station GW2193 GULF SHORES recorded over last 6 hours. |
| Jun 19, 4:24 PM CDT | RAIN 2.38 | Gulf Shores, AL | Mesonet station GSFDP Gulf Shores recorded over last 6 hours. |
| Jun 19, 4:24 PM CDT | RAIN 2.38 | Gulf Shores, AL | Mesonet station GSFDP Gulf Shores recorded over last 6 hours. |
| Jun 19, 4:24 PM CDT | RAIN 2.38 | Gulf Shores, AL | Mesonet station GSFDP Gulf Shores recorded over last 6 hours. |
| Jun 19, 4:25 PM CDT | RAIN 3.91 | Orange Beach, AL | Mesonet station FW3872 Orange Beach recorded over last 6 hours. |
| Jun 19, 4:25 PM CDT | RAIN 3.91 | Orange Beach, AL | Mesonet station FW3872 Orange Beach recorded over last 6 hours. |
| Jun 19, 4:25 PM CDT | RAIN 3.91 | Orange Beach, AL | Mesonet station FW3872 Orange Beach recorded over last 6 hours. |
| Jun 19, 4:35 PM CDT | FLASH FLOOD | 1 Wsw Dauphin Island, AL | Social media video of high water over Bienville rd in Dauphin Island. |
| Jun 19, 4:35 PM CDT | FLASH FLOOD | 1 Wsw Dauphin Island, AL | Social media video of high water over Bienville rd in Dauphin Island. |
| Jun 19, 4:35 PM CDT | FLASH FLOOD | 1 Wsw Dauphin Island, AL | Social media video of high water over Bienville rd in Dauphin Island. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 112 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4070 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 20.1
The text
As transmitted.
266
WGUS54 KMOB 191943
FFWMOB
ALC003-097-192245-
/O.NEW.KMOB.FF.W.0027.230619T1943Z-230619T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
243 PM CDT Mon Jun 19 2023
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Southwestern Baldwin County in southwestern Alabama...
Southeastern Mobile County in southwestern Alabama...
* Until 545 PM CDT.
* At 243 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gulf Shores, Orange Beach, Dauphin Island, Fort Morgan, Gulf
Highlands and Gasque.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3028 8765 3028 8764 3032 8763 3029 8756
3027 8757 3020 8793 3023 8838 3024 8838
3036 8820
FLASH FLOOD...RADAR INDICATED
$$
MM4 follow-up statements
876
WGUS74 KMOB 192142
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
442 PM CDT Mon Jun 19 2023
ALC003-097-192245-
/O.CON.KMOB.FF.W.0027.000000T0000Z-230619T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-Mobile AL-
442 PM CDT Mon Jun 19 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT THIS
AFTERNOON FOR SOUTHWESTERN BALDWIN AND SOUTHEASTERN MOBILE
COUNTIES...
At 442 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 6 inches of rain have
fallen. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Gulf Shores, Orange Beach, Dauphin Island, Fort Morgan, Gulf
Highlands and Gasque.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3028 8765 3028 8764 3032 8763 3029 8756
3027 8757 3020 8793 3023 8838 3024 8838
3036 8820
FLASH FLOOD...RADAR INDICATED
$$
MM663
WGUS54 KMOB 192207
FFWMOB
ALC003-097-192345-
/O.EXT.KMOB.FF.W.0027.000000T0000Z-230619T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
507 PM CDT Mon Jun 19 2023
The National Weather Service in Mobile has extended the
* Flash Flood Warning for...
Southwestern Baldwin County in southwestern Alabama...
Southeastern Mobile County in southwestern Alabama...
* Until 645 PM CDT.
* At 507 PM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 3 and 6 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly. Public recently reports high water across roadways on
Dauphin Island.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gulf Shores, Orange Beach, Dauphin Island, Fort Morgan, Gulf
Highlands and Gasque.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3028 8765 3028 8764 3032 8763 3029 8756
3027 8757 3020 8793 3023 8838 3024 8838
3036 8820
FLASH FLOOD...OBSERVED
$$
MM345
WGUS54 KMOB 192314
FFWMOB
ALC003-097-200045-
/O.EXT.KMOB.FF.W.0027.000000T0000Z-230620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
614 PM CDT Mon Jun 19 2023
The National Weather Service in Mobile has extended the
* Flash Flood Warning for...
Southwestern Baldwin County in southwestern Alabama...
Southeastern Mobile County in southwestern Alabama...
* Until 745 PM CDT.
* At 614 PM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 3 and 6 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gulf Shores, Orange Beach, Dauphin Island, Fort Morgan, Gulf
Highlands and Gasque.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3028 8765 3028 8764 3032 8763 3029 8756
3027 8757 3020 8793 3023 8838 3024 8838
3036 8820
FLASH FLOOD...OBSERVED
$$
MM286
WGUS74 KMOB 200041
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
741 PM CDT Mon Jun 19 2023
ALC003-097-200051-
/O.EXP.KMOB.FF.W.0027.000000T0000Z-230620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-Mobile AL-
741 PM CDT Mon Jun 19 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM CDT THIS EVENING FOR
SOUTHWESTERN BALDWIN AND SOUTHEASTERN MOBILE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 100 AM CDT for portions of
Alabama and northwest Florida.
LAT...LON 3028 8765 3028 8764 3032 8763 3029 8756
3027 8757 3020 8793 3023 8838 3024 8838
3036 8820
$$
MMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 1:05 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 19, 1:05 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
105 PM CDT Mon Jun 19 2023
...New AVIATION, NEAR TERM...
.AVIATION...
(18Z TAFS)
Issued at 103 PM CDT Mon Jun 19 2023
General VFR conditions were noted across most of the forecast
area at 17z, with the exception of low MVFR conditions in showers
and thunderstorms stretching across southern Mobile and Baldwin
counties and near coastal areas. Am expecting this convection to
continue into the afternoon hours, with additional showers and
thunderstorms forming over the area at this time. Local drop to
low end MVFR conditions are expected in the stronger storms. South
winds 10 to 15 knots are expected through the afternoon, with
stronger winds likely near the thunderstorms. A cool front will
move south across the area tonight, bringing drier northerly air
and VFR conditions.
/16
&&
.NEAR TERM...
(Now through Tuesday)
Issued at 103 PM CDT Mon Jun 19 2023
Looking at the big picture, an upper low organizes over Kentucky
today, then pushes south. A weakly organized surface low
associated with the upper low moves south from Tennessee to over
the Southeast Tuesday, with a cold front moving southeast across
the forecast area tonight through Tuesday. The soupy airmass over
the forecast area pushes south of the coast tonight into Tuesday,
with a significant downturn in rain chances for tonight and
Tuesday for land portion of the forecast area. Along and south of
the coast is another story, with the cold front stalling along or
just south of the coast.
For this afternoon, the area of showers and thunderstorms over
southern Baldwin and Mobile counties are expected to hang tough the
next few hours, with this area on the eastern end of a tongue of
MLCapes rising to around 4500J/kg, along with effective Bulk Wind
Shear values of 40-50kts. As the afternoon progresses and cloud
debris from this morning's convection moves off, am expecting
the airmass to destabilize forecast area-wide. Upper support has
moved off, though with wind shear value north of the coast in the 30-
40kts range, organized convection is possible. Add in DCapes in the
1000-1300J/kg range, damaging downbursts are likely. Steeper mid
level lapse rates have shifted south to along and south of the
coast, though small hail remains possible, especially with the
stronger storms. Tornadoes remain possible this afternoon,
especially near left-over boundaries from the convection earlier.
Water issues also remain possible, especially south of I-65.
Temperatures this afternoon are going to be governed by the cloud
cover and this afternoon's heating. Mid to upper 80s are expected
east of a Butler to Crestview line with cloud debris and rain
cooling from the this morning helping to limit heating, upper 80s
to mid 90s west. Tonight as the cooler and drier air moves south
across the area, upper 60s along and north of highway 84 are
expected. with around 70 to low 70s south. Tuesday, the drier
airmass and mostly sunny skies will allow temperatures to rise into
the around 90 to low 90s.
With a large tidal range and swell from the general southerly flow
on the coast, the risk of Rip Currents remains High through mid
week.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 9 PM CDT this evening for ALZ056-059-060-
261>266.
High Rip Current Risk through Tuesday evening for ALZ265-266.
FL...Flood Watch until 9 PM CDT this evening for FLZ201>206.
High Rip Current Risk through Tuesday evening for FLZ202-204-206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jun 19, 2:22 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
222 PM CDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Flash Flood 1 W South Orchard 30.46N 88.17W
06/19/2023 Mobile AL Dept of Highways
Mobile Traffic reports several spots along
Bellingrath Rd between Half Mile Rd and
Deakle Rd ad covered by flood waters.
&&
JEHSpecial weather statement, Jun 19, 2:25 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
225 PM CDT Mon Jun 19 2023
ALZ059-FLZ201-192015-
Escambia AL-Escambia Inland FL-
225 PM CDT Mon Jun 19 2023
...A strong thunderstorm will impact portions of western Escambia and
north central Escambia Counties through 315 PM CDT...
At 225 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over I65 And CR 1, or 4 miles north of Atmore,
moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Atmore, Brewton, Flomaton, McCullough, East Brewton, Pollard,
Riverview, I65 And CR 1, I65 And AL 21, Poarch Creek Reservation and
I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3098 8759 3116 8761 3124 8706 3100 8704
3100 8716 3098 8719
TIME...MOT...LOC 1925Z 265DEG 27KT 3108 8751
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 19, 2:27 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
227 PM CDT Mon Jun 19 2023
ALZ051-053>055-057-058-192030-
Clarke AL-Wilcox AL-Monroe AL-Choctaw AL-Butler AL-Crenshaw AL-
227 PM CDT Mon Jun 19 2023
...Strong thunderstorms will impact portions of northern Butler,
central Choctaw, northeastern Monroe, west central Crenshaw, northern
Clarke and Wilcox Counties through 330 PM CDT...
At 227 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 8 miles north of
Pine Apple to 6 miles west of Putnam. Movement was southeast at 20
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greenville, Thomasville, Camden, Butler, Pine Hill, Rutledge,
Beatrice, Vredenburgh, Fulton, Yellow Bluff and Pine Apple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3169 8625 3170 8690 3175 8691 3171 8706
3172 8804 3211 8826 3211 8805 3209 8804
3205 8812 3199 8810 3201 8809 3199 8807
3199 8767 3201 8762 3212 8762 3213 8726
3205 8718 3205 8686 3196 8686 3196 8662
TIME...MOT...LOC 1927Z 317DEG 19KT 3200 8697 3203 8814
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BlackLocal storm report, Jun 19, 2:30 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
230 PM CDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM Tstm Wnd Dmg 1 NW Tillmans Corner 30.60N 88.18W
06/19/2023 Mobile AL Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
&&
JEHLocal storm report, Jun 19, 2:35 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
235 PM CDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Flash Flood 1 SSE Mon Louis 30.43N 88.11W
06/19/2023 Mobile AL Public
Social media report off water beginning to
enter buildings along Dauphin Island
Parkway.
&&
JEHLocal storm report, Jun 19, 2:38 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
238 PM CDT Mon Jun 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM Tornado 4 SE Mouth of Weeks Bay 30.34N 87.79W
06/19/2023 Baldwin AL Public
TDS observed on radar.
&&
JEHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:06 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 39 min |
| Jun 19, 2:51 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 39 min |
| Jun 19, 3:09 AM CDT | Areal Flood Advisory | MOB | Choctaw | 2 hr |
| Jun 19, 3:23 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 32 min |
| Jun 19, 3:47 AM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 43 min |
| Jun 19, 4:19 AM CDT | Severe Thunderstorm Warning | MOB | Butler | 41 min |
| Jun 19, 4:41 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh | 37 min |
| Jun 19, 4:49 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 41 min |
| Jun 19, 5:01 AM CDT | Severe Thunderstorm Warning | MOB | Butler | 14 min |
| Jun 19, 5:08 AM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Jun 19, 5:40 AM CDT | Special Weather Statement | MOB | Covington, Escambia | 50 min |
| Jun 19, 6:07 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 23 min |
| Jun 19, 6:39 AM CDT | Special Weather Statement | MOB | Escambia | 66 min |
| Jun 19, 7:14 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 46 min |
| Jun 19, 8:00 AM CDT | Special Weather Statement | MOB | Covington | 60 min |
| Jun 19, 8:24 AM CDT | Special Weather Statement | MOB | Mobile | 66 min |
| Jun 19, 8:29 AM CDT | Special Marine Warning | MOB | 61 min | |
| Jun 19, 8:34 AM CDT | Special Weather Statement | MOB | Mobile | 56 min |
| Jun 19, 9:34 AM CDT | Special Weather Statement | MOB | Escambia | 56 min |
| Jun 19, 9:39 AM CDT | Tornado Warning | MOB | Escambia | 51 min |
| Jun 19, 10:37 AM CDT | Special Weather Statement | MOB | Covington | 53 min |
| Jun 19, 10:52 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jun 19, 10:55 AM CDT | Special Marine Warning | MOB | 50 min | |
| Jun 19, 11:57 AM CDT | Special Weather Statement | MOB | Baldwin | 48 min |
| Jun 19, 12:02 PM CDT | Special Marine Warning | MOB | 58 min | |
| Jun 19, 12:15 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 19, 12:18 PM CDT | Special Weather Statement | MOB | Mobile | 57 min |
| Jun 19, 12:23 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Jun 19, 12:23 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 52 min |
| Jun 19, 12:26 PM CDT | Tornado Warning | MOB | Baldwin | 49 min |
| Jun 19, 12:44 PM CDT | Special Marine Warning | MOB | 46 min | |
| Jun 19, 12:58 PM CDT | Tornado Warning | MOB | Baldwin | 27 min |
| Jun 19, 1:10 PM CDT | Tornado Warning | MOB | Baldwin | 17 min |
| Jun 19, 1:17 PM CDT | Special Marine Warning | MOB | 43 min | |
| Jun 19, 1:20 PM CDT | Special Weather Statement | MOB | Mobile | 55 min |
| Jun 19, 1:24 PM CDT | Special Weather Statement | MOB | Baldwin | 66 min |
| Jun 19, 1:31 PM CDT | Special Weather Statement | MOB | Mobile | 59 min |
| Jun 19, 1:42 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 63 min |
| Jun 19, 1:45 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 19, 2:05 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 5 hr |
| Jun 19, 2:25 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jun 19, 2:25 PM CDT | Special Weather Statement | MOB | Escambia | 50 min |
| Jun 19, 2:27 PM CDT | Special Weather Statement | MOB | Butler, Crenshaw, Wilcox | 63 min |
| Jun 19, 2:38 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 19, 2:44 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| Jun 19, 2:46 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 44 min |
| Jun 19, 3:02 PM CDT | Areal Flood Advisory | MOB | Wilcox | 3 hr |
| Jun 19, 3:21 PM CDT | Areal Flood Advisory | MOB | Mobile | 4 hr |
| Jun 19, 3:31 PM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Jun 19, 3:33 PM CDT | Special Weather Statement | MOB | Butler, Clarke, Conecuh, Monroe, Wilcox | 57 min |
| Jun 19, 4:01 PM CDT | Special Weather Statement | MOB | Washington | 59 min |
| Jun 19, 4:17 PM CDT | Special Marine Warning | MOB | 118 min | |
| Jun 19, 4:25 PM CDT | Areal Flood Advisory | MOB | Clarke, Monroe, Wilcox | 2 hr |
| Jun 19, 4:38 PM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Jun 19, 5:14 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 19, 5:20 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Jun 19, 6:01 PM CDT | Special Marine Warning | MOB | 47 min | |
| Jun 19, 6:02 PM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Jun 19, 6:57 PM CDT | Areal Flood Warning | MOB | Mobile | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.